# SDR CALA0800796

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935367
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 380 + 7 INCHES LBL 25 INTERCOSTAL DENTED AT FASTENER ON VERTICAL LEG.  REMOVED CRACKED PORTION ON WEB, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW SRM 51-70-13.
